Connect with us

Uncategorized

Safety warning after 'life-threatening' opioid sold as ketamine

Published

on


A dangerous "toxic" opioid has been mis-sold as ketamine in Melbourne.

The Department of Health issued the warning today, saying a "yellow powder containing the potent opioid 'protonitazene' has been mis-sold".

The department says small amounts of the opioid can be toxic.

READ MORE: Eight men charged after Melbourne mosque break-in

https://twitter.com/VicGovDH/status/1538778715513036802

"There have been serious recent hospitalisations associated with this powder," the department on its website.

"The product appears to have strong and fast-acting effects, leading to loss of consciousness and respiratory depression which may cause life-threatening hypoxia (insufficient oxygen for normal functioning)."

Signs of overdose include tiny pupils, slow breathing, unconsciousness.





Source link

Copyright © 2021 All Right Reserved.